# SDR QXEA200700618

- Difficulty date: April 15, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,813 hours, 9,100 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Dadc
- Part number: 8220372436
- Part serial: 52TJ
- Condition: Malfunctioned
- Part time: 7,493 hours, 5,194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PDX - WHILE IN TURBULENCE FO'S PFD DISPLAY LOST AIRSPEED HEADING AND ALTITUDE INFORMATION.  AFTER 20-30 SECONDS DISPLAY BACK TO NORMAL.  MAINTENANCE REPLACED THE DADC.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
